# SDR 06FDEA1149

- Difficulty date: March 19, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47836
- Aircraft time: 81,706 hours, 22,357 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Sheared
- Location: Rn 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 3 PYLONS HAVE SHEARED BOLTS AT FWD PYLON TO WING MOUNT FITTING, FASTENERS ARE COMMON TO OUTER SKIN AND TOMB-STONE FITTING AND UPPER CHORD ANGLE. REMOVED AND REPLACED FASTENERS IAW DC10-SRM 51-31-01-VOL 2 AND DC10-30 AMM 20-50-02.
